# SDR ASAA0852454

- Difficulty date: January 5, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 709 hours, 220 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71231997303
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "AUTO FAIL" LIGHT ILLUMINATED WITH PRESS MODE SELECTED IN AUTOMODE.  CHECKED PER AMM 21-31-00 CHECKS NORMAL.
